Statins linked to fatigue, exercise intolerance
June 11, 2012 (CHICAGO) (WLS) -- There is a new discovery about prescription drugs taken by millions of Americans with high cholesterol: Some patients have reported fatigue or exercise intolerance after being put on statins.
A report in the Archives of Internal Medicine confirms their complaints.
The study, involving more than 1,000 patients, finds those on the drugs are more likely to experience decreased energy, fatigue, or both.
Researchers state women are more likely to experience these effects.
Researchers say these findings should be considered by doctors when weighing risks versus benefits in prescribing statins.
- Woman narrowly escapes grocery store crash 31 min ago
- FEMA gives Des Plaines River homeowners option to sell
- Freed inmate: New investigation 'like a nightmare'
- ABC7 First Alert Weather Forecast
- Boy who drowned in Crystal Lake pond ID'd
- CPD bike patrols to swarm high-crime areas
- Man charged in CTA Yellow Line attack on senior citizen
- Man accused of Naperville 'Simpsons' graffiti
- Woman sues Four Seasons, claims injuries from massage
- Pilsen parishes join together for Good Friday procession
- Mumps reports spike across Illinois
- Photos: 13-pound baby boy born in Philly suburb
- Photos: Iran killer spared just before hanging
- abcnews: Twins Attack Carjacker With Fists, Toy Snake